# SDR F3LA99147

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM, BS 312 TO BS 328.  MAINTENANCE FABRICATED REPLACEMENT PARTS PER SRM 53-10-2, DETAIL I, AND EA 53-737-047, AND REPAIRED PER SRM 53-10-9, FIG 7.  (M)
